MathSciNet Relay Station
MathSciNet bibliographic data
MR124463 (23 #A1775) 28.75
Wright, Fred B. On the existence of invariant measures. Bull. Amer. Math. Soc. 66 1960 506–507.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement